# SDR CA160223001

- Difficulty date: February 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 1,418 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: 71973
- Condition: Damaged
- Location: Cylinder
- Part time: 348 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPERATION NR 1 INSPECTION OF ENGINE PORTION OF CHECK NOTICED INTAKE PIPE AT CYLINDER GASKET HAD BLUE STAINING FROM FUEL LEAK. GASKET APPEARED COMPRESSED AND UNABLE TO SEAL ,ALSO GASKET WAS SLIGHTLY OFF SET. REPLACED GASKET WITH NEW NO MORE LEAK.
